×

Found 466 Documents (Results 1–100)

100
MathJax

De Rham cohomology of differential modules on algebraic varieties. 2nd revised edition. (English) Zbl 1437.14029

Progress in Mathematics 189. Cham: Birkhäuser (ISBN 978-3-030-39718-0/hbk; 978-3-030-39719-7/ebook). xiv, 241 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Solvability of some classes of nonlinear singular boundary value problems in the theory of \(p\)-adic open-closed strings. (English. Russian original) Zbl 1427.81106

Theor. Math. Phys. 200, No. 1, 1015-1025 (2019); translation from Teor. Mat. Fiz. 200, No. 1, 106-117 (2019).
MSC:  81T30 12H25
PDF BibTeX XML Cite
Full Text: DOI

Ultrametric pseudodifferential equations and applications. (English) Zbl 1397.35350

Encyclopedia of Mathematics and its Applications 168. Cambridge: Cambridge University Press (ISBN 978-1-107-18882-2/hbk; 978-1-316-98670-7/ebook). xv, 237 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI Link

Igusa’s \(p\)-adic local zeta function and the monodromy conjecture for non-degenerate surface singularities. (English) Zbl 1397.14020

Mem. Am. Math. Soc. 1145, viii, 136 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On \(p\)-adic differential equations with separation of variables. (English) Zbl 1364.12007

Rosenkranz, Markus (ed.), Proceedings of the 41st international symposium on symbolic and algebraic computation, ISSAC 2016, Waterloo, Canada, July 20–22, 2016. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-4380-0). 319-323 (2016).
MSC:  12H25 65L20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Division and slope factorization of \(p\)-adic polynomials. (English) Zbl 1362.13024

Rosenkranz, Markus (ed.), Proceedings of the 41st international symposium on symbolic and algebraic computation, ISSAC 2016, Waterloo, Canada, July 20–22, 2016. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-4380-0). 159-166 (2016).
MSC:  13P05 12H25 12Y05 68W30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Solvability of rank one \(p\)-adic differential and \(q\)-difference equations over the Amice ring. (English) Zbl 1412.12005

Glöckner, Helge (ed.) et al., Advances in non-Archimedean Analysis. 13th international conference on \(p\)-adic functional analysis, University of Paderborn, Paderborn, Germany, August 12–16, 2014. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 665, 251-277 (2016).
MSC:  12H25 12H10 14G22
PDF BibTeX XML Cite
Full Text: DOI arXiv

Fundamental solutions of pseudo-differential equations associated with quadratic forms in even dimension. (English) Zbl 1350.11105

Glöckner, Helge (ed.) et al., Advances in non-Archimedean Analysis. 13th international conference on \(p\)-adic functional analysis, University of Paderborn, Paderborn, Germany, August 12–16, 2014. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1988-2/pbk; 978-1-4704-3204-1/ebook). Contemporary Mathematics 665, 19-28 (2016).
MSC:  11S80 47S10 35A08
PDF BibTeX XML Cite
Full Text: DOI

\(p\)-adic differential equations and analytic Jacquet modules. (Equations différentielles \(p\)-adiques et modules de Jacquet analytiques.) (French. English summary) Zbl 1377.11070

Diamond, Fred (ed.) et al., Automorphic forms and Galois representations. Proceedings of the 94th London Mathematical Society (LMS) – EPSRC Durham symposium, Durham, UK, July 18–28, 2011. Volume 1. Cambridge: Cambridge University Press (ISBN 978-1-107-69192-6/pbk; 978-1-107-44633-5/ebook). London Mathematical Society Lecture Note Series 414, 359-374 (2014).
PDF BibTeX XML Cite
Full Text: arXiv

A method for solving the \(p\)-adic Kolmogorov-Feller equation for an ultrametric random walk in an axially symmetric external field. (English. Russian original) Zbl 1441.60071

J. Math. Sci., New York 203, No. 6, 884-891 (2014); translation from Fundam. Prikl. Mat. 18, No. 2, 197-207 (2013).
MSC:  60J99 35R09 82C41
PDF BibTeX XML Cite
Full Text: DOI

Deriving novel formulas and identities for the Bernstein basis functions and their generating functions. (English) Zbl 1356.65041

Floater, Michael (ed.) et al., Mathematical methods for curves and surfaces. 8th international conference, MMCS 2012, Oslo, Norway, June 28 – July 3, 2012. Revised selected papers. Berlin: Springer (ISBN 978-3-642-54381-4/pbk). Lecture Notes in Computer Science 8177, 471-490 (2014).
MSC:  65D15
PDF BibTeX XML Cite
Full Text: DOI

Fewnomial systems with many roots, and an adelic tau conjecture. (English) Zbl 1320.13035

Amini, Omid (ed.) et al., Tropical and non-Archimedean geometry. Bellairs workshop in number theory, tropical and non-Archimedean geometry, Bellairs Research Institute, Holetown, Barbados, USA, May 6–13, 2011. Providence, RI: American Mathematical Society (AMS); Montreal: Centre de Recherches Mathématiques (ISBN 978-1-4704-1021-6/pbk). Contemporary Mathematics 605. Centre de Recherches Mathématiques Proceedings, 45-71 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Geometric and differential Galois theories. Proceedings of the meeting at CIRM, Luminy, France, March 29–April 2, 2010. (English) Zbl 1273.12001

Séminaires et Congrès 27. Paris: Société Mathématique de France (ISBN 978-2-85629-364-5/pbk). xviii, 247 p. (2013).
PDF BibTeX XML Cite
Full Text: Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification